# SDR SIMA20140606002

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 35,112 hours, 31,403 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 260
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 360 CABIN ALTITUDE INCREASED TO 10,400' IN APPROX 1 MINUTE.  CABIN ALTITUDE NEVER INCREASED BEYOND THIS INDICATION OF 10,400'.  DEFERRED IAW MEL 21-21 AUTHORIZATION 060237DM-CM PROCEDURE COMPLIED WITH.  R & R DIGITAL CONTROLLER IAW AMM 21-31-01 & FUNCTIONAL TEST GOOD IAW AMM 21-31-00-700-802-A.  MEL RESTORED.
